# SDR FDEA202502100208

- Difficulty date: February 10, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 70,792 hours, 29,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: P78749001
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  924     33-50  2328     10FEB25 13:47 YOW  FACT  R1 DOOR EXTERIOR EMERGENCY SLIDE LIGHT INOP.       FACT 10FEB25 14:04   YOW  AMM: 33-51-06-2-1  RELAMPED R1 DOOR EXTERIOR SLIDE LIGHT IAW ABOVE  REF. OPS CHK SERVICEABLE. OK TO CONTINUE.
